For effective relief of colds and flu symptoms during day and night that does not leave you drowsy use our Lemsip Max Day and Night Capsules. They contain paracetamol (500 mg). Not suitable for those under the age of 16. Comes in a pack of 16 capsules. Do not store above 25 degree Celsius. Store in the original package.Lemsip Max Day & Night Cold & Flu Relief Capsules. For Cold & Flu relief. Contains Paracetamol.